# SDR SIMA200213816

- Difficulty date: May 18, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N374AE
- Make and model: Saab 340B
- Aircraft serial: 340B374
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CT79B
- Part serial: GEE785434
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AT 500-600 FT JUST AFTER CTOT ROTATION, 60-70 PERCENT ON CTOT, AND 80-85 TORQUE, THE NUMBER 2 ENGINE FAILED.  C/A MAINTENANCE REMOVED AND REPLACED RIGHT ENGINE IAW WORK CARD 4903.  OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.
